# SDR MWEA98826

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO COMPARTMENT FRAME SPLICE AT FS 908 UNDER NUT PLATE AT LONGERON 28L.  MX FABRICATED AND INSTALLED NEW SUPPORT SPLICE.
